# SDR ABXA20230724146

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 96,838 hours, 35,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS FLICKERING OFF AND ON WITH LIGHTS ARMED DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED EMERGENCY LIGHTING IAW MEL 33-51-1C. PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
